# SDR CA970710007

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-113
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wing Tip Brake
- Condition: Inoperative
- Location: Flaps
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS LOCKED, WING TIP BRAKES ON, WITH SYSTEM #2 FAULT. APPLIED WING BRAKE RESET PROCEDURES THROUGH CENTRALIZED FAULT DISPLAY SYSTEM THREE TIMES. ENGINES STARTED, HYDRAULIC PRESSURE 3000, WING TIP BRAKES RESET, SYSTEM CHECKED SERVICEABLE.
